# SDR AALA202206108210

- Difficulty date: June 7, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 59,792 hours, 24,887 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Proximity Sensor
- Condition: Intermittent
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REJECTED TAKE OFF DUE TO LEFT AFT OVERWING EXIT ILLUMINATION AT 70-80 KNOTS. APPROXIMATELY 30 MIN LATER PROXIMITY SENSOR ELECTRONIC UNIT LIGHT ILLUMINATED. 10 MIN LATER BOTH LIGHTS WENT OUT. BOTH LIGHTS ILLUMINATED AGAIN ON TAXI IN. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
